# SDR IPXA2017090721435

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 96,083 hours, 17,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AJC7025
- Condition: Cracked
- Location: Bs 2033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT AND CRACK FOUND ON THE AFT BULKHEAD AT BS 2033, 17 INCHES FROM BOTTOM OF WEB.  INSTALLED A DOUBLER REPAIR IAW EO MD11-5310-65566-A.
